MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; BANDAGE,ADHESIVE,CURAD,200CT.ASSTD

MEDLINE INDUSTRIES, LP MEDLINE; BANDAGE,ADHESIVE,CURAD,200CT.ASSTD
Catalog Number CUR0800RB
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer wore a new waterproof bandage in the shower and it started burning.She is not able to take it off, when she wets her finger it burns more.She said she can see her cut through the bandage, the pad is no longer there but was there when she put it on.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Customer wore a new waterproof bandage in the shower and it started burning.She is not able to take it off, when she wets her finger it burns more.She said she can see her cut through the bandage, the pad is no longer there but was there when she put it on.

Brand Name
MEDLINE
Common Device Name
BANDAGE,ADHESIVE,CURAD,200CT.ASSTD
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25193200
Report Number1417592-2026-01309
Device Sequence Number21051113
Product Code KGX
UDI-Device Identifier00884389158756
UDI-Public00884389158756
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCUR0800RB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown